# SDR 56207

- Difficulty date: November 16, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N5YV
- Make and model: Beech 1900D
- Aircraft serial: UE5
- Aircraft time: 26,200 hours, 39,179 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Line
- Part number: 312301901
- Condition: Broken
- Location: P-3
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT RT ENGINE QUIT. CREW RETURNED TO ABQ AND LANDED WITHOUT ANY INCIDENTS. PASSENGERS DEPLANED AT PRECAUTION WITH NO FURTHER INCIDENTS. REMOVED AND REPLACED P-3 BROKEN LINE. CHANGE IT TO P-3 FILTER. P/N 3123019-01.
